# SDR AWXA960257

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

MDW-CMH - FLT 828 - AIR TURN BACK, BIRD STRIKE IN THE NR 2 ENGINE.  ALL FAN BLADES IN THE INLET WERE DAMAGED.  ENGINE HAD SEVERAL COMPRESSOR STALLS AFTER THE BIRD STRIKE.  CAPTAIN DECLARED AN EMERGENCY BUT DID NOT SHUT ENGINE DOWN UNTIL AFTER LANDING.  REMOVED AND REPLACED NR 2 ENGINE.  (M)
